Jump to ContentJump to Main Navigation

Online

149,00 € / $224.00*

* Prices subject to change. Shipping costs will be added if applicable.
ISSN:
1569-3953

See all formats and pricing

Online
Institutional Subscription
€ [D] 837.00
RRP for USA, Canada, Mexico
US$ 1256.00 *
Individual Subscription
€ [D] 149.00
RRP for USA, Canada, Mexico
US$ 224.00 *
Print
Institutional Subscription
€ [D] 837.00
RRP for USA, Canada, Mexico
US$ 1256.00 *
Individual Subscription
€ [D] 837.00
RRP for USA, Canada, Mexico
US$ 1256.00 *
Print + Online
Institutional Subscription
€ [D] 1005.00
RRP for USA, Canada, Mexico
US$ 1508.00 *
Individual Subscription
€ [D] 1005.00
RRP for USA, Canada, Mexico
US$ 1508.00 *
*Prices subject to change. Shipping costs will be added if applicable.

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Axelsson, Owe / Brenner, Susanne C. / Carstensen, Carsten / Chen, Zhangxin / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Kawarada, Hideo / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Pironneau, O. / Quarteroni, Alfio / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Widlund, O. / Zou, Jun

4 Issues per year

IMPACT FACTOR 2013: 0.633
Rank 126 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.57

Aims and Scope

The Journal of Numerical Mathematics (formerly East-West Journal of Numerical Mathematics) contains high-quality papers featuring contemporary research in all areas of Numerical Mathematics. This includes the development, analysis, and implementation of new and innovative methods in Numerical Linear Algebra, Numerical Analysis, Optimal Control/Optimization, and Scientific Computing. The journal will also publish applications-oriented papers with significant mathematical content in computational fluid dynamics and ther areas of computational engineering, finance, and life sciences.

Submission of Manuscripts

  • The Journal is in the process of transitioning to an online submission and peer review system, ScholarOne Manuscripts.
  • Please submit your manuscript online at http://mc.manuscriptcentral.com/jnum.
  • Beginning March 10, 2014, all submissions must be made online via ScholarOne Manuscripts. Authors who submit manuscripts via email after this date will be kindly asked to resubmit via the online submission system.
  • Publication of color figures is provided free of charge in both online and print editions.

Instructions for Authors

Submitting an article

... is done online through our ScholarOne Manuscripts submission system at http://mc.manuscriptcentral.com/jnum


Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.


Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.


Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.


Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.


References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.


o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

 

Galley proofs

... will be sent to all authors in due time with a request to carefully check them.


After publication

... each author will receive a PDF file of the final version for private use only.

Back Issues

Details on availability and prices of recent back volumes and issues will be provided on request from customerservice@degruyter.com. All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

Schmidt Periodicals GmbH, Bad Feilnbach
Tel.: (+49) 80 64 – 221
Fax: (+49) 80 64 – 557
Email: schmidt@periodicals.com
http://www.periodicals.com

Schmidt Periodicals

(* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

Journal of Numerical Mathematics is covered by the following services:

  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • CNPIEC
  • EBSCO - Academic Search
  • EBSCO - Advanced Placement Source
  • EBSCO - Engineering Source
  • EBSCO - MegaFILE
  • EBSCO - Military & Government Collection
  • EBSCO - Science & Technology Collection
  • EBSCO - TOC Premier
  • EBSCO Discovery Service
  • Elsevier - Compendex
  • Elsevier - Engineering Village
  • Elsevier - SCOPUS
  • Gale/Cengage - Academic One File
  • Google Scholar
  • J-Gate
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest - Deep Indexing: Computing
  • ProQuest - Deep Indexing: Math & Statistics
  • ProQuest - Deep Indexing: Science Journals
  • ProQuest - Engineering Research Database
  • ProQuest - Illustrata: Natural Sciences
  • ProQuest - Illustrata: Technology
  • ProQuest - Technology Research Database
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
  • Thomson Reuters - Journal Citation Reports/Science Edition
  • Thomson Reuters - Science Citation Index Expanded
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math

Editors-in-Chief

Ronald H.W. Hoppe
Institute of Mathematics
University of Augsburg
Universitätsstr. 14
86159 Augsburg, Germany
and
Department of Mathematics
University of Houston
Houston, TX 77204-3008, USA
Email: hoppe@math.uni-augsburg.de and rohop@math.uh.edu

Yuri A. Kuznetsov
Department of Mathematics
University of Houston
Houston, TX 77204-3008, USA
Email: kuz@math.uh.edu


Managing Editor

Maxim Olshanskii
Department of Mathematics
University of Houston
Houston, TX 77204-3008, USA
Email: molshan@math.uh.edu


Editorial Advisory Board

Susanne Brenner
Baton Rouge

Carsten Carstensen
Berlin

Miloslav Feistauer
Prague

Roland Glowinski
Houston

Raytcho Lazarov
College Station

Frédéric Nataf
Paris

Pekka Neittaanmäki
Jyväskylä

Alfio Quarteroni
Lausanne

Rolf Rannacher
Heidelberg

Sergey Repin
St. Petersburg

Zhong-ci Shi
Beijing

Eugene Tyrtyshnikov
Moscow

Jun Zou
Hong Kong
 

Honorary Members
 
Owe Axelsson
Nijmegen

Zhangxin Chen
Calgary

Maksymilian Dryja
Warsaw

Hideo Kawarada
Ryuugasagi

Olivier Pironneau
Paris

Olof Widlund
New York

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.